RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1987, Volume 292, Number 3, Pages 534–537 (Mi dan8285)  

MATHEMATICS

Regularization of multidimensional inverse problems for hyperbolic equations on the basis of a projection method

S. I. Kabanikhin

Computing Centre of Siberian Branch of Russian Academy of Sciences, Novosibirsk

Full text: PDF file (479 kB)

Bibliographic databases:
UDC: 517.946
Presented: М. М. Лаврентьев
Received: 11.09.1985

Citation: S. I. Kabanikhin, “Regularization of multidimensional inverse problems for hyperbolic equations on the basis of a projection method”, Dokl. Akad. Nauk SSSR, 292:3 (1987), 534–537

Citation in format AMSBIB
\Bibitem{Kab87}
\by S.~I.~Kabanikhin
\paper Regularization of multidimensional inverse problems for hyperbolic
equations on the basis of a projection method
\jour Dokl. Akad. Nauk SSSR
\yr 1987
\vol 292
\issue 3
\pages 534--537
\mathnet{http://mi.mathnet.ru/dan8285}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=874935}
\zmath{https://zbmath.org/?q=an:0691.35092}


Linking options:
  • http://mi.mathnet.ru/eng/dan8285
  • http://mi.mathnet.ru/eng/dan/v292/i3/p534

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:11
    Full text:6

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019